Okie - odd one - nipples!!!!

Discussion in 'Trying to Conceive' started by -, Jun 14, 2005.

  1. Guest

    Right this is probably an odd post considering I'm only 8 weeks but I just wondered has anyone else had this?

    I was in the bath today and I was looking at my boobs, admiring how much they had grown (as you do :lol: ) and was looking at my nipples because I saw something white on the end.

    This will probably sound really strange and odd but it is the only way I can describe it, so here goes.... It was like thin hard white stuff, sort of like when you squeeze a tiny spot but only the smallest amount of stuff comes out (TMI I know!) :roll: some of it was softer when I squeezed my nipple a bit more. Sorry it's the only way I can describe it :oops:

    I feel like a right plonker talking about my nipples in such great detail, but has anyone else had this and could it be milk?? Even though I'm only 8 weeks?

    My right boob is now bigger than my left and this is where the stuff was coming out of 9right boob). Have I gone mad :lol:
     
  2. jo1188

    jo1188 Well-Known Member

    Joined:
    Jun 8, 2005
    Messages:
    70
    Likes Received:
    0
    Ya not bad babe..had the same thing from about 8 weeks too :) xXx
     
  3. jo1188

    jo1188 Well-Known Member

    Joined:
    Jun 8, 2005
    Messages:
    70
    Likes Received:
    0
    i meant mad not bad :p x
     
  4. Guest

    Thank god for that!! Anyone else?
     
  5. ~Heather~

    ~Heather~ Member

    Joined:
    Jun 9, 2005
    Messages:
    12
    Likes Received:
    0
    The end of my nipples looks like a tiny white bump. I haven't squeezed them to try to make anything come out. My breast are not sore, just my nipples.
     
  6. Impatience

    Impatience Well-Known Member

    Joined:
    Mar 29, 2005
    Messages:
    49
    Likes Received:
    0
    Hi

    You guys are scaring me now - lol...

    my left boob has the exact same thing! Sami you described it well!

    Only thing is I'm not pregnant! :cry:

    Strange huh! think its a side effect of coming off the pill 2 months ago.

    Angela
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice